# SDR AALA20100318TUL05

- Difficulty date: March 18, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,464 hours, 12,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED STATION 304 BUTTLINE 0 CABIN FLOOR.  REPLACED THE INTERCOSTAL PER SRM 51-10-02-0G.
